Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 200, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 9, 2015, 7:48 PM MDT for Baca County, Colorado. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2015, 7:48 PM MDT (01:48 UTC)
- Expired
- Jul 9, 2015, 8:15 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 213 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:48 PM MDT | HAIL 1 | 15 S Stonington, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1324 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
158
WUUS55 KPUB 100148
SVRPUB
COC009-100215-
/O.NEW.KPUB.SV.W.0200.150710T0148Z-150710T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
748 PM MDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 815 PM MDT
* AT 748 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
STONINGTON...OR 18 MILES WEST OF ELKHART...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10204 3700 10250 3732 10258 3731 10204
TIME...MOT...LOC 0148Z 184DEG 15KT 3709 10222
HAIL...1.00IN
WIND...60MPH
$$
KT2 follow-up statements
076
WWUS55 KPUB 100201
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
801 PM MDT THU JUL 9 2015
COC009-100215-
/O.CON.KPUB.SV.W.0200.000000T0000Z-150710T0215Z/
BACA CO-
801 PM MDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
AT 801 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
STONINGTON...OR 22 MILES WEST OF ELKHART...MOVING NORTHWEST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10204 3700 10250 3732 10258 3731 10204
TIME...MOT...LOC 0201Z 132DEG 13KT 3711 10228
HAIL...1.00IN
WIND...60MPH
$$
KT262
WWUS55 KPUB 100216
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
816 PM MDT THU JUL 9 2015
COC009-100226-
/O.EXP.KPUB.SV.W.0200.000000T0000Z-150710T0215Z/
BACA CO-
816 PM MDT THU JUL 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACA COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3700 10204 3700 10250 3732 10258 3731 10204
TIME...MOT...LOC 0213Z 184DEG 15KT 3711 10228
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:07 PM MDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jul 9, 3:07 PM MDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 307 PM MDT THU JUL 9 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 307 PM MDT THU JUL 9 2015 AN UPR LEVEL LOW WAS OVR CENTRAL CA AND WRN NV THIS AFTERNOON AND TONIGHT. THIS LOW IS THEN EXPECTED TO WEAKEN AND SHIFT NORTHWARD A BIT ON FRIDAY. A DISTURBANCE EJECTING OFF THIS UPR LOW...WL MOVE NORTHEASTWARD ACRS THE FORECAST AREA LATER THIS EVENING. AS THIS WAVE MOVES ACRS THE AREA...IT WL LIKELY ENHANCE PCPN CHANCES OVR THE MTNS AND HIGH VALLEYS FIRST AND THEN HELP SPREAD PCPN ACRS THE SERN PLAINS. THAT DISTURBANCE EXITS THE FORECAST AREA TO THE NORTHEAST AROUND 09Z...WHILE ANOTHER WEAK DISTURBANCE IS FORECAST TO MOVE OVER THE SERN CORNER OF THE STATE...WHICH MAY BRING SOME PCPN TO THE SERN CORNER AND EASTERN BORDER AREAS INTO THE MORNING HOURS. THE DISTURBANCE MOVING ACRS THE SERN CORNER OF THE STATE...IS THEN EXPECTED TO MOVE OFF TO THE EAST BY NOON. THE NAM SHOWS ANOTHER WEAK DISTURBANCE MOVING NORTHEASTWARD INTO CENTRAL CO IN THE AFTERNOON...HELPING KICK OFF SHOWERS/TSTMS OVR THE CENTRAL MTNS AND PROBABLY OVR THE PIKES PEAK AND TELLER COUNTY AREA. IT LOOKS LIKE THE REST OF THE AREA SHOULD GENERALLY SEE ISOLATED SHOWERS/TSTMS. HIGH TEMPS ON FRI SHOULD GENERALLY BE A LITTLE BELOW NORMAL...WITH 80S TO LOWER 90S ACRS THE SERN PLAINS...AND IN THE 70S OVR THE SAN LUIS VALLEY AND UPR ARKANSAS VALLEY. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 307 PM MDT THU JUL 9 2015 ...MORE SUMMER LIKE TEMPERATURES FOR THE WEEKEND... FRIDAY NIGHT-SUNDAY...MODERATE SOUTHWEST FLOW ALOFT ACROSS THE REGION FRIDAY BECOMES MORE WESTERLY AND WEAKENS INTO THE WEEKEND AS AS AN UPPER TROUGH LIFTS OUT ACROSS THE NORTHERN GREAT BASIN AND NORTHERN TIER OF STATES WITH A BROAD UPPER HIGH RETROGRADING ACROSS THE SOUTHERN HIGH PLAINS AND INTO THE SOUTHERN ROCKIES. MODELS CONTINUE TO INDICATE DRIER AIR ACROSS SOUTHERN CALIFORNIA AND THE DESERT SOUTHWEST MOVING ACROSS THE AREA THROUGH THE WEEKEND LEADING TO MORE EARLY SUMMER LIKE WEATHER ACROSS THE AREA. ISOLATED TO SCATTERED SHOWERS AND STORMS STILL POSSIBLE ACROSS THE AREA FRIDAY NIGHT...WITH A FEW POSSIBLE STRONGER STORMS ACROSS THE FAR SE PLAINS WHERE THE BEST LOW LEVEL MOISTURE WILL REMAIN. ANY STORMS ON SATURDAY LOOK TO BE FAIRLY ISOLATED AND HIGH BASED...PRODUCING MORE WIND THAN RAIN...MAINLY OVER THE HIGHER TERRAIN. THE LATEST GFS IS STILL INDICATING AN INCREASE IN MID AND UPPER LEVEL MOISTURE ACROSS THE AREA ON SUNDAY...WHERE AS THE NAM AND EC KEEP THE MOISTURE SOUTH OF THE AREA THROUGH SUNDAY NIGHT AND ARE NOT PRODUCING MUCH IN THE WAY OF QPF ACROSS THE AREA. WITH THAT SAID...HAVE TAPERED BACK POPS A TAD ACROSS THE AREA...KEEPING ISOLATED POPS ACROSS THE HIGHER TERRAIN ATTM. TEMPS ALOFT WARM UNDERNEATH THE RETROGRADING RIDGE (14C TO 18C AT H7) AND WITH LESS EXPECTED CONVECTION AND WEAK DOWNSLOPE FLOW...SHOULD SEE MORE SUMMER LIKE TEMPERATURES IN THE 80S TO MID 90S ACROSS THE LOWER ELEVATIONS AND MAINLY 60S AND 70S ACROSS THE HIGHER TERRAIN THROUGH THE WEEKEND. MONDAY-THURSDAY...STILL LOOKS LIKE THE PATTERN WILL GRADUALLY BECOME WETTER AGAIN AS THE UPPER HIGH OVER THE SOUTHERN ROCKIES DRIFTS SOUTH AND EAST ALLOWING FOR INCREASING SUBTROPICAL MOISTURE INTO THE REGION. THIS...ALONG WITH A FEW DISTURBANCES MOVING ACROSS THE NORTHERN ROCKIES AND HIGH PLAINS SENDING WEAK FRONTS ACROSS THE EASTERN PLAINS...WILL ALLOW FOR BETTER CHANCES OF WETTING RAINS AREAWIDE THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES LOOK TO REMAIN AROUND SEASONAL AVERAGES THROUGH THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 307 PM MDT THU JUL 9 2015 VFR CONDITIONS ARE EXPECTED AT KPUB THROUGH AT LEAST LATE TONIGHT. TSTMS WILL BE POSSIBLE IN THE VCNTY OF KPUB THIS EVENING. LATE TONIGHT THERE IS A CHANCE FOR SOME STRATUS TO MOVE INTO THE KPUB AREA...BUT AT THIS TIME IT DOES NOT LOOK LIKE IT WL BE WIDESPREAD. FRIDAY AFTERNOON CHANCES FOR TSTMS IN THE VCNTY OF KPUB SHOULD BE FAIRLY LOW. KCOS MAY SEE SOME TSTMS IN THE VCNTY THROUGH MIDNIGHT. IT LOOKS LIKE SOME LOW STRATUS WL DEVELOP AGAIN AT KCOS LATE TONIGHT AND CONTINUE INTO FRI MORNING. ISOLD TSTMS WL BE POSSIBLE FRIDAY AFTERNOON AT KCOS. KALS SHOULD SEE VFR CONDITIONS THROUGH AT LEAST LATE TONIGHT...WITH TSTMS POSSIBLE IN THE VCNTY THROUGH THIS EVENING. THERE IS SOME POTENTIAL FOR LOW CLOUD DEVELOPMENT LATE TONIGHT...BUT CHANCES OF THIS OCCURRING LOOKS LOW. SOME TSTMS WL BE POSSIBLE IN THE VCNTY FRIDAY AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...MW AVIATION...28
Hazardous weather outlook, Jul 9, 11:27 AM MDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1127 AM MDT THU JUL 9 2015 COZ058>089-093>099-101730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1127 AM MDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...WITH LIGHTNING AND WIND GUSTS TO 40 MPH BEING THE MAIN THREATS. SOME OF THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND LOCALLY HEAVY RAINFALL. AREAS THAT HAVE SEEN HEAVY RAIN DURING THE LAST COUPLE OF DAYS...MAY HAVE FLASH FLOOD CONCERNS TODAY IF HEAVY RAIN MOVES INTO THESE LOCATIONS. THE BURN SCARS AND URBAN AREAS WILL BE THE MOST SUSCEPTIBLE TO FLASH FLOODING. ONE OR TWO SEVERE STORM WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING HAIL THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY THROUGH SUNDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED...MAINLY OVER THE MOUNTAINS. PRIMARY STORM THREATS WILL BE LIGHTNING AND STRONG GUSTY WINDS. HOWEVER...A FEW STORMS OVER THE MOUNTAINS COULD PRODUCE LOCAL HEAVY RAIN AND FLOODING. MONDAY THROUGH WEDNESDAY...THE PATTERN WILL GRADUALLY MOISTEN UP AGAIN AS SUBTROPICAL MOISTURE INCREASES OVER THE REGION. THIS WILL BRING INCREASING CHANCES FOR THUNDERSTORMS AND HEAVY RAIN TO THE MOUNTAINS ON MONDAY...GRADUALLY SPREADING EASTWARD ACROSS THE PLAINS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 28/28
In the hours before
Local storm report, Jul 9, 7:09 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
709 PM MDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HEAVY RAIN 2 E FALCON 38.93N 104.58W
07/09/2015 M1.06 INCH EL PASO CO TRAINED SPOTTER
FELL IN 20 MINUTES
&&
KLTLocal storm report, Jul 9, 7:17 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
717 PM MDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HEAVY RAIN 1 NNE CANON CITY 38.47N 105.21W
07/09/2015 M1.02 INCH FREMONT CO TRAINED SPOTTER
FELL OVER PAST HOUR.
&&
MNLocal storm report, Jul 9, 7:27 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
727 PM MDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FLASH FLOOD 5 NE COLORADO SPRINGS 38.88N 104.76W
07/09/2015 EL PASO CO TRAINED SPOTTER
AT SIEFERD BLVD NEAR AUSTIN BLUFFS AND ACADEMY.
&&
KLTLocal storm report, Jul 9, 7:28 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FLASH FLOOD 5 NE COLORADO SPRINGS 38.88N 104.76W
07/09/2015 EL PASO CO TRAINED SPOTTER
AT SIFERD BLVD NEAR AUSTIN BLUFFS AND ACADEMY.
&&
CORRECTED REMARKS
KLTLocal storm report, Jul 9, 7:36 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HEAVY RAIN 2 NNE FALCON 38.96N 104.61W
07/09/2015 M3.01 INCH EL PASO CO TRAINED SPOTTER
FELL IN PAST 60 MINUTES. SMALL HAIL ACCUMULATED UP TO 4
INCHES DEEP ON DECK.
&&
MNSpecial weather statement, Jul 9, 7:45 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 745 PM MDT THU JUL 9 2015 COZ099-100230- SPRINGFIELD VICINITY/BACA COUNTY CO- 745 PM MDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BACA COUNTY UNTIL 830 PM MDT... AT 744 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTH OF STONINGTON...OR 17 MILES WEST OF ELKHART...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMPO AND STONINGTON. LAT...LON 3700 10281 3736 10289 3735 10205 3700 10204 TIME...MOT...LOC 0144Z 185DEG 12KT 3707 10221 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:08 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 9, 6:21 PM MDT | Special Weather Statement | PUB | Fremont | 39 min |
| Jul 9, 6:25 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 2 hr |
| Jul 9, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 9, 6:33 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 9, 6:37 PM MDT | Special Weather Statement | PUB | Fremont | 38 min |
| Jul 9, 6:49 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo | 3 hr |
| Jul 9, 6:49 PM MDT | Flash Flood Warning | PUB | El Paso | 4 hr |
| Jul 9, 7:45 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jul 9, 8:46 PM MDT | Areal Flood Warning | PUB | El Paso | 3 hr |
| Jul 9, 9:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 9, 9:53 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Jul 9, 10:20 PM MDT | Areal Flood Advisory | PUB | El Paso | 115 min |
| Jul 10, 3:12 PM MDT | Special Weather Statement | PUB | Fremont | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.